By Topic

Boundary waves along an impedance plane with a linearly varying impedance

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kritikos, H.N. ; Univ. of Pennsylvania, Philadelphia, PA, USA

A formal and asymptotic solution has been obtained for boundary waves which are supported by an infinite plane impedance boundary with a linearly varying impedance. The asymptotic solution (with respect to large distance from the origin) has three terms which are recognized as an incident, a reflected boundary wave, and a radiated wave. It is found that an increasing rate of change of the boundary impedance corresponds to more tightly bound boundary waves, to a power reflection coefficient approaching unity, and to a radiation efficiency approaching zero.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:13 ,  Issue: 4 )